On critical exponents for the Pucci's extremal operators
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 5, p. 843-865
@article{AIHPC_2003__20_5_843_0,
     author = {Felmer, Patricio L. and Quaas, Alexander},
     title = {On critical exponents for the Pucci's extremal operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {5},
     year = {2003},
     pages = {843-865},
     doi = {10.1016/S0294-1449(03)00011-8},
     zbl = {01975936},
     mrnumber = {1995504},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_5_843_0}
}
Felmer, Patricio L.; Quaas, Alexander. On critical exponents for the Pucci's extremal operators. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 5, pp. 843-865. doi : 10.1016/S0294-1449(03)00011-8. http://www.numdam.org/item/AIHPC_2003__20_5_843_0/

[1] Cabré X., Caffarelli L.A., Fully Nonlinear Elliptic Equation, Colloquium Publication, 43, American Mathematical Society, 1995. | MR 1351007 | Zbl 0834.35002

[2] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (3) (1989) 271-297. | MR 982351 | Zbl 0702.35085

[3] Chen W., Li C., Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 3 (3) (1991) 615-622. | MR 1121147 | Zbl 0768.35025

[4] Clemons C., Jones C., A geometric proof of Kwong-Mc Leod uniqueness result, SIAM J. Math. Anal. 24 (1993) 436-443. | MR 1205535 | Zbl 0779.35040

[5] Coffman C., Uniqueness of the ground state solution for Δuu+u3=0 and a variational characterization of other solutions, Arch. Rational Mech. Anal. 46 (1972) 81-95. | Zbl 0249.35029

[6] Cutri A., Leoni F., On the Liouville property for fully nonlinear equations, Ann. Inst. H. Poincaré Analyse non lineaire 17 (2) (2000) 219-245. | Numdam | MR 1753094 | Zbl 0956.35035

[7] Deng Y., Cao D., Uniqueness of the positive solution for singular non-linear boundary value problems, Syst. Sci Math. Sci. 6 (1993) 25-31. | MR 1215914 | Zbl 0789.34025

[8] Erbe L., Tang M., Structure of positive radial solutions of semilinear elliptic equation, J. Differential Equations 133 (1997) 179-202. | MR 1427849 | Zbl 0871.34023

[9] Gidas B., Symmetry and isolated singularitiesof positive solutions of nonlinear elliptic equations, in: Nonlinear Partial Differential Equations in Engineering and Applied Science (Proc. Conf., Univ. Rhode Island, Kingston, RI, 1979), Lecture Notes in Pure Appl. Math., 54, Dekker, New York, 1980, pp. 255-273. | MR 577096 | Zbl 0444.35038

[10] Gidas B., Spruck J., Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981) 525-598. | MR 615628 | Zbl 0465.35003

[11] Hale J., Ordinary Differential Equation, Wiley, New York, 1969. | Zbl 0186.40901

[12] Kajikiya R., Existence and asymptotic behavior of nodal solution for semilinear elliptic equation, J. Differential Equations 106 (1993) 238-256. | MR 1251853 | Zbl 0791.35039

[13] Kolodner I., The heavy rotating string - a nonlinear eigenvalue problem, Comm. Pure Appl. Math. 8 (1955) 395-408. | MR 71605 | Zbl 0065.17202

[14] Kwong M.K., Uniqueness of positive solution of Δuu+up=0 in RN, Arch. Rational Mech. Anal. 105 (1989) 243-266. | Zbl 0676.35032

[15] Kwong M.K., Zhang L., Uniqueness of positive solution of Δu+f(u)=0 in an annulus, Differential Integral Equations 4 (1991) 583-596. | Zbl 0724.34023

[16] Ni W.M., Nussbaum R., Uniqueness and nonuniqueness for positive radial solutions of Δu+f(u,r)=0, Comm. Pure Appl. Math. 38 (1985) 67-108. | Zbl 0581.35021

[17] Pohozaev S.I., Eigenfunctions of the equation Δu+λf(u)=0, Soviet Math. 5 (1965) 1408-1411. | Zbl 0141.30202